MAUDE Adverse Event Report: ETHICON INC. PDS LL PLUS ANTIBACTERIAL SUTURE; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS LL PLUS ANTIBACTERIAL SUTURE; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP358T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported during a c-section procedure on (b)(6) 2018 suture was used on a patient.While closing the tissue the needle popped off the suture.Another suture was opened, the needle popped off of the second suture as well.Both needles were recovered with no patient incident.Another like device was used to complete the procedure.There were no adverse consequences for the patient.No device will be returned.

Brand Name
PDS LL PLUS ANTIBACTERIAL SUTURE
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7673425
Report Number2210968-2018-74202
Device Sequence Number13841524
Product Code NEW
UDI-Device Identifier10705031048171
UDI-Public10705031048171
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberPDP358T
Device Lot NumberLLK392
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/10/2018
Patient Sequence Number1